MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER
Model Number 425-3006X
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The result of the investigation is confirmed for the failure to cross the lesion issue reported.The definitive root cause for the reported failure to cross the lesion issue could not be determined based upon available information.The evaluation observed two kinks and a number of bends on the shaft.As it was reported that the catheter allegedly failed to cross a calcified and occluded right anterior tibial artery lesion, patient factors may have been the likely issue that contributed in the reported event and the catheter kinks.It is unlikely that the kinks are manufacturing related as a 100% visual inspection for catheter kinks is performed.The manufacturing documentation was reviewed and shows no anomalies with the manufacture of this lot to suggest a product issue.Finally it is unknown whether handling or procedural techniques contributed to the reported event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-3006x sleek rx pta catheter allegedly failed to cross the lesion in a calcified and occluded anterior tibial artery.This malfunction involved one patient with no reported patient injury.This information was received from one source.The patients age, weight, and gender were not reported.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8817251
Report Number9616666-2019-00086
Device Sequence Number457060
Product Code LIT
UDI-Device Identifier00801741132421
UDI-Public(01)00801741132421
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-3006X
Device Catalogue Number425-3006X
Device Lot Number50126830
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1